Our expert says:
Having 4 teaspoons of sugar per day which contain a total of 324 kJ (5,1%) of your daily energy intake will not hamper weightloss. The medication you are taking, also does not list weight gain as a side-effect. However, depression can hamper weightloss and/or cause weight gain. 2 weeks is a relatively short time for any diet or exercise programme to make an impact, so I would advise that you continue with the diet and longer cardio sessions (at least 1 hour x 3 per week)to see if you can lose those 5 kg. The closer you are to your ideal weight, the harder it can become to lose the last few kg.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.